# SDR SWAA2025050566108

- Difficulty date: May 1, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 68,911 hours, 41,041 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR ASSIT HANDLES BROKEN<[01] R&R?D FWD ENTRY DOOR ASSIST HANDLES AND HARDWARES IAW AMM 52-11-31.;[02] C/W
